Existence of Positive Solutions for some Dirichlet Problems with an Asymptotically Homogenous Operator
MetadataShow full metadata
Existence of positive radially symmetric solutions to a Dirichlet problem of the form
−div(A(|Du|)Du) = f(u) in Ω
u = 0 on ∂Ωis studied by using blow-up techniques. It is proven here that by choosing the functions sA(s) and f(s) among a certain class called asymptotically homogeneous, the blow-up method still provides the a-priori bounds for positive solutions. Existence is proved then by using degree theory.
CitationGarcia-Huidobro, M., Manasevich, R. & Ubilla, P. (1995). Existence of positive solutions for some Dirichlet problems with an asymptotically homogeneous operator. Electronic Journal of Differential Equations, 1995(10), pp. 1-22.
This work is licensed under a Creative Commons Attribution 4.0 International License.